Odd little note when typing…
AnonymousMarch 28, 2009 at 3:58 pm
I don’t know if anyone else has ever noticed, or if it has happened to anyone else here…
Or I don’t know if it is because of all the drugs I’m on, but it only happens here…
Whenever I post here, and I have a word ending in “ic”, and I double-check lots of times I have the right spelling, that after it is posted, this site adds an “e” to the end, (i.e. if I type allergic, it ends up as allegice).
It only happens here, and the “e” key is not next to the “c” key…
LOL–it has happened in at least three posts I have done.
Maybe this site is trying to make me look illiterate…hahaha…
March 31, 2009 at 4:32 pm
OMG!!!! Linda I just spit my coke all over the computer when I read you post. That was so unexpected, from you!!! I am still cracking up!!!!! I could just see you typing that. No clue why I find it so hilarious. About the ic thing, can’t say it ever happened to me, but I do have a problem with the site remembering my name when I log on!!
Dawn Kevies mom
You must be logged in to reply to this topic.